Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Discomfort under the ribs with excessive heart burn. Have alcohol addiction. Suggestions?

hi i have a discomfort in my left side just under my ribs and accompanied by excessive heart burn and a feeling of bloatedness ive been suffering now for about 2 weeks and does not seem to subside but not get any worse either ? it feels like i have a cracked rib but not that bad i am 32 years old male no underline health problems im 20 stone and 6ft tall i drink high levels of alcohol but cut it out the last week hoping it would go away but not the case ? i don t get the chance to go to the doctors due to work commitments some advice would be great thanks
Asked On : Tue, 25 Sep 2012
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Largenicholas, hello.
Heart burn can be due to increased acidity in the stomach. Acid HCl is secreted by stomach normally. Eating spicy/oily foods, remaining empty stomach, stress, alcohol, smoking, few medications like pain killers/ steroids, etc can result in increased acidity.
Get yourself fully examined including ECG and take antacids under medical supervision.Take proper precautions as mentioned above to help in control the acid secretion.
Answered: Wed, 26 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Largenicholas,
Thanks for query.
It seems that you are having gastritis and hyper acidity giving rise this problem.
Gastritis is very common among consuming alcohol people.
Take Omeprazole or pentadec for few days.
If you feel better then continue this medicine.
If there is no improvement then go for EKG to rue out any cardiac cause.
Avoid fried, chilies, junk food.
Ok and bye.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor